On the inflationary solutions in higher-derivative gravity with dilaton field



Downloads per month over past year

López Maroto, Antonio and Shapiro, I.L. (1997) On the inflationary solutions in higher-derivative gravity with dilaton field. Physics letters B, 414 (1-2). pp. 34-44. ISSN 0370-2693

[thumbnail of MarotoAL71.pdf] PDF
Restringido a Repository staff only


Official URL: http://dx.doi.org/10.1016/S0370-2693(97)01146-5


We discuss the existence of de Sitter inflationary solutions for the string-inspired fourth-derivative gravity theories with dilaton field. We consider a space-time of arbitrary dimension D and an arbitrary parametrization of the target space metric. The specific features of the theory in dimension D = 4 and those of the special ghost-free parametrization of the metric are found. We also consider similar string-inspired theories with torsion and construct an inflationary solution with torsion and dilaton for D = 4. The stability of the inflationary solutions is also investigated.

Item Type:Article
Additional Information:

© 1997 Elsevier Science B.V. The authors are grateful to the referee for the suggestion to study the stability of the de Sitter solutions, presented in Section 6. A.L.M. thanks Prof. A. Dobado for useful discussions and also acknowledges partial support by the Ministerio de Educación y Ciencia (Spain) (CXCYT AEN96-1634). I.L.Sh. thanks the Departamento de Fisica - ICE, Universidade Federal de Juiz de Fora for warm hospitality. The work of I.L.Sh. has been supported in part by Russian Foundation for Basic Research under the project No.96-02-16017.

Uncontrolled Keywords:General-relativity; 4th-order gravity; Quantum-gravity; String theories; Renormalization; Models.
Subjects:Sciences > Physics > Physics-Mathematical models
ID Code:42881
Deposited On:06 Jun 2017 14:33
Last Modified:06 Jun 2017 14:33

Origin of downloads

Repository Staff Only: item control page